# SDR UPS805347

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Corroded
- Location: Fs 1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, HEAVY CORROSION MAIN CABIN AT LOWER AFT TORQUE BOX AFT ENTRY DOOR FS 1660, LONG 21L.  REPAIRED PER SRM 53-2-0 AND SRM 51-1-20D.
